# SDR UIEA2011021900120

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D-CHECK. REPORTED A CRACK IN THE NR 4 STRUT RIGHT SIDE SKIN ASSEMBLY INTERNAL BONDED DOUBLER AT THE 482AR ACCESS PANEL CUTOUT, LOCATED BETWEEN N.S.211.42 ANDN.S.211.5. (THE FOLLOWING WAS ACCOMPLISHED DURING THE REPAIR. THE 65B94128-28 DOUBLER WAS TRIMMED TO REMOVE THE CRACK DAMAGE AND MATCH THE EXISTING CUTOUT IN THE 65B94128-24 SKIN. THE REPAIR AREA WAS NDT INSPECTED, INCLUDING HFEC INSPECTION OF TRIMMED EDGES AND OPEN FASTENER HOLES TO ENSURE ABSENCE OF CRACKS OR OTHER DAMAGE.  REPAIR DOUBLERS WERE FABRICATED TO COVER THE ENTIRE ACCESS CUTOUT TO RESTORE THE SKIN CAPABILITY AND REPLICATE THE ACCESS DOOR AND ATTACHMENT DETAILS. THE REPAIR DOUBLERS WERE INSTALLED WITH BMS5-141 ADHESIVE AND LOCK FASTENERS.)
